Report an overdose or bad reaction to drugs.

If you or someone you know had a bad reaction to street drugs, or an overdose, you can make an anonymous report about it here.  A summary of the info you provide will go out to community members.   

You can make one report at a time to tell people about:  

  • An overdose caused by opioids like fentanyl, heroin etc., OR
  • An unexpected or bad reaction to drugs.

You don't have to answer all the questions, but the more detail you give, the more helpful it is for others.  The site is checked regularly for new reports.  The site is totally anonymous, unless you choose to add contact info.

For more information about how Toronto Public Health handles information, please see our Information Practices Statement

If you have any questions about this process, please contact Toronto Drug Strategy Secretariat staff at 416-338-0625, or drugstrategy@toronto.ca

*If prescribed drugs caused the issue, do not fill out this report.  Tell your prescriber as soon as possible. 

What is this report about? Choose one: (Required)